# SDR AALA202401173211

- Difficulty date: January 11, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,295 hours, 10,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN EXTERNAL LOWER FUSELAGE SKIN BETWEEN STA 2195.75 AND STA 2221.65, BETWEEN S41L AND S43L. REPAIRED SKIN PER SRM 53-00-01-2R REPAIR 7.
